# SDR UPS204534

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 2024T3511
- Condition: Corroded
- Location: Ws 180-184
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION (C57-581-03.00E-01) LT WING LOWER SPAR CHORD IS CORRODED AT WS 180 TO 184 IN HEEL OF CHORD.  REMOVED CORROSION, FOUND TO BE BEYOND LIMITS, REPAIRED PER UPS E.O. B727-5710-7411-A.
